Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 158, NWS Paducah, KY

April 27, 2011Christian County, Todd County, Kentucky

NWS Paducah, KY issued this severe thunderstorm warning at Apr 27, 2011, 1:23 AM CDT for Christian County, Todd County, Kentucky. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 27, 2011, 1:23 AM CDT (06:23 UTC)
Expired
Apr 27, 2011, 2:00 AM CDT
In force
37 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Hail
0.88 in
Wind
70.0 mph

Counties Christian County, KY, Todd County, KY

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 9:58 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 6.4 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2011-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1852 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2011-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1852 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1222 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
1.3
Supercell composite
8.9

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 12:43 AM CDT, 40 minutes earlier.

Area forecast discussion, Apr 27, 12:43 AM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
1243 AM CDT WED APR 27 2011

.UPDATE...
UPDATED AVIATION SECTION FOR 06Z TAF ISSUANCE

&&

.DISCUSSION...
ANOTHER ROUND (OR TWO) OF HEAVY RAIN/SEVERE WEATHER IS ON TAP FOR
TONIGHT-TOMORROW...WITH THE ATMOSPHERE TAKING A BRIEF PAUSE TODAY.
THE POWERFUL UPPER LEVEL JET DIVING INTO AND ACROSS THE SOUTHERN
PLAINS STATES WILL RIP AND CURL NORTHWARD ACROSS MO TONIGHT...THEN
TRANSLATE EASTWARD ACROSS THE MID MS VALLEY TOMORROW. THESE 100+KT
WINDS ALOFT WILL HELP FOCUS/ENHANCE SHOWERS/THUNDERSTORMS INTO
ANOTHER POTENTIAL SVR WX OUTBREAK IN THE FORM OF A BOW ECHO/DAMAGING
WINDS AND/OR SPIN-OFF TORNADOES ACROSS OUR AREA. STRONG MID LEVEL
ASCENT RATES MAY AID IN LARGE HAIL DEVELOPMENT AS WELL. IN
ADDITION...HIGH PW'S AND ABUNDANT LOW LEVEL MOISTURE FUELING WILL
RESULT IN MAX PRECIP EFFICIENCY STORMS...PRODUCING ANOTHER 2-4"
SWATH ACROSS THE AREA...WITH LOCALLY UPWARDS TO 5-6" NOT OUT OF THE
QUESTION. THIS IS IN ADDITION TO ALL THE ALREADY FALLEN RAIN ON
FULLY SATURATED GROUNDS...WITH STORM TOTAL PCPN ESTIMATES RANGING
FROM 3-4" ON THE LOW END ACROSS PORTIONS OF WESTERN KENTUCKY...TO
10-12" ON THE HIGH END ACROSS PORTIONS OF SOUTHEAST
MISSOURI...SOUTHERN ILLINOIS...AND SOUTHWEST INDIANA. THE ONLY
ENCOURAGEMENT FROM THE HIGH PRECIP ZONE TO COME IS IT MAY FALL
HEAVIEST OVER WESTERN KY/ESP THE PENNYRILE...WHERE TO DATE THE
RELATIVELY LOWER TOTALS HAVE OCCURRED. STILL ALL GROUNDS ARE
SATURATED AND THE FLASH FLOOD WATCH DEFINITIVELY CONTINUES THRU 00Z
THURSDAY.

ONE OTHER COMPONENT OF THE INCOMING SYSTEM PARTICULARLY LATE
TONIGHT...THRU TOMORROW AND TOMORROW NIGHT...IS THE LIFT OF THE
DEEPENING SURFACE LOW/ITS TRACK AND THE INCREASED PRESSURE GRADIENT
THAT WILL ACCOMPANY IT. BELIEVE WIND SPEEDS AND GUSTS MAY APPROACH
ADVISORY CRITERIA ACROSS MUCH OF THE AREA...WILL CONTINUE TO
OUTLOOK ON HWO AND HEADLINE IF NECESSARY.

RELIEF OCCURS THURSDAY AND FRIDAY THOUGH A SMALL CHANCE BROUGHT
SOUTH FROM THE PARENT UPPER LEVEL CYCLONE MAY BE POSSIBLE IN
NORTHEASTERN REACHES OF THE FA...QPF SHOULD BE LIGHT. THE NEXT
MORE SIGNIFICANT CHANCE OF PRECIP WILL PAUSE UNTIL SAT PM/SAT
NIGHT/SUNDAY...WHEN ANOTHER BOUNDARY SINKS IN AND STALLS BEFORE
MOVING OUT ON MONDAY. WE'VE RAISED POPS SLIGHTLY IN THIS TIME
FRAME TO ACCOUNT FOR ITS LIKELIHOOD.

&&

.AVIATION...
CONSIDERABLE VARIABILITY IN CIGS AND VSBYS IS EXPECTED THROUGH THE
PERIOD. PERIODS OF SHOWERS AND STORMS WILL ATTEMPT TO MOISTEN THE
LOWER ATMOSPHERE AND INDUCE LOWER CIGS. HOWEVER...MOST OBSERVATIONS
WITHIN THE RAIN AREA ARE VFR OR MVFR...RAPIDLY IMPROVING TO VFR
OUTSIDE THE RAIN AREA ACROSS MUCH OF ARKANSAS AND MISSOURI. IN THE
NEAR TERM...THE BACK EDGE OF A LARGE AREA OF HEAVY RAIN WILL MAKE
SLOW EASTWARD PROGRESS ACROSS THE TAF SITES BY 12Z. HOWEVER...MORE
RAIN WILL DEVELOP BY MID MORNING AS A STATIONARY FRONT SITS OVER THE
LOWER OHIO VALLEY. ONCE THE FRONT MOVES SOUTHEAST OF THE OHIO VALLEY
LATE THIS AFTERNOON...WINDS WILL SHIFT BUT CONDITIONS WILL BE SLOW
TO IMPROVE.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR
BALLARD-CALDWELL-
CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-DAVIESS-FULTON-
GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-MARSHALL-
MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION KY-WEBSTER.

MO...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR
BOLLINGER-BUTLER-     CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW
MADRID-PERRY MO-     RIPLEY-SCOTT-STODDARD-WAYNE MO.

IL...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR ALEXANDER-
     EDWARDS-FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-
     JOHNSON-MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-
     WAYNE IL-WHITE-WILLIAMSON.

IN...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR GIBSON-PIKE-
     POSEY-SPENCER-VANDERBURGH-WARRICK.

&&

AVIATION...MY
Hazardous weather outlook, Apr 26, 3:22 PM CDT, 10 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
322 PM CDT TUE APR 26 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-271000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
322 PM CDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FLASH FLOOD WATCH REMAINS IN EFFECT. PLEASE REFER TO THE FLASH
FLOOD PRODUCT AND ANY OF THE NUMEROUS ONGOING AREAL FLOOD
WARNINGS FOR MORE INFORMATION REGARDING THIS VERY DANGEROUS
FLOODING SITUATION. REFER TO THE FLASH FLOOD WARNINGS AND
STATEMENTS FOR BUTLER COUNTY MISSOURI REGARDING THE RISK OF THE
LEVEE NEAR POPLAR BLUFF.

THE STORM PREDICTION CENTER OUTLOOKS A MODERATE RISK OF SEVERE
THUNDERSTORMS FOR FAR SOUTHEAST MISSOURI AND FAR SOUTHWEST
KENTUCKY...WITH A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THE
REMAINDER OF THE REGION...THROUGH TONIGHT. A PARTICULARLY
DANGEROUS SITUATION TORNADO WATCH IS IN EFFECT FOR MUCH OF WESTERN
KENTUCKY...AND A PORTION OF SOUTHEAST MISSOURI AND FAR SOUTHERN
ILLINOIS...UNTIL 1000 PM. REFER TO THE WATCH FOR MORE DETAILS.

THERE WILL BE TWO PRIMARY ROUNDS OF WEATHER TONIGHT. THE FIRST
ROUND WILL BE WITH A WARM FRONT THAT DEVELOPS AND LIFTS NORTH OUT
OF ARKANSAS. LARGE HAIL AND TORNADOES WILL BE THE PRIMARY SEVERE
WEATHER HAZARDS ASSOCIATED WITH THIS SYSTEM...WITH THE HIGHEST
THREAT TIME PERIOD BEING THROUGH THE EVENING HOURS. THEN LATER
TONIGHT...ANOTHER ROUND OF POTENTIAL SEVERE WEATHER WILL HIT...AS
THE ENTIRE STORM SYSTEM EVOLVES AND SWEEPS ACROSS THE REGION. A
BOW ECHO WITH DAMAGING WINDS AND TORNADOES WILL BE THE PRIMARY
SEVERE HAZARDS LATE TONIGHT. WITH BOTH ROUNDS...ANOTHER 2 TO 4 INCHES
OF HEAVY RAINS CAN BE EXPECTED...WITH UPWARDS TO 5 OR 6 INCHES
LOCALLY A POSSIBILITY...ESPECIALLY IN WESTERN KENTUCKY AND
SPECIFICALLY IN THE PENNYRILE REGION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE POTENTIAL FOR MAJOR TO CATASTROPHIC FLASH FLOODING AND RIVER
FLOODING WILL CONTINUE THROUGH THE WEEK. A FLASH FLOOD WATCH
CONTINUES THROUGH WEDNESDAY AFTERNOON. THIS IS A PARTICULARLY
DANGEROUS SITUATION. PLEASE REFER TO THE FLASH FLOOD PRODUCT AND
ANY ONGOING AREAL FLOOD WARNINGS AND STATEMENTS FOR MORE DETAILS.

THE MODERATE RISK OF SEVERE THUNDERSTORMS CONTINUES WEDNESDAY...
MAINLY OVER WESTERN KENTUCKY AND SOUTHWEST INDIANA...WITH A SLIGHT
RISK OF SEVERE THUNDERSTORMS OVER SOUTHERN ILLINOIS AND SOUTHEAST
MISSOURI.

MOST AREA RIVERS ARE ALREADY EXPERIENCING FLOODING...AND RIVER
FLOODING WILL ONLY WORSEN WITH THE ADDITIONAL HEAVY RAINFALL. SOME
RIVER CRESTS MAY CHALLENGE HISTORICAL VALUES. FOR MORE
INFORMATION...PLEASE REFER TO OUR RIVER FLOOD PRODUCTS AT OUR WEB
PAGE AT WEATHER.GOV/PAH.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED FOR THE TORNADO WATCH. SPOTTER
ACTIVATION IS LIKEWISE EXPECTED LATER TONIGHT.

In the hours before

Local storm report, Apr 26, 9:38 PM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
938 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 PM     HAIL             N SACRAMENTO            37.42N 87.27W
04/26/2011  M1.75 INCH       MCLEAN             KY   TRAINED SPOTTER

&&

JAYSONW
Local storm report, Apr 26, 10:25 PM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1025 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 PM     HAIL             UTICA                   37.61N 87.11W
04/26/2011  E1.00 INCH       DAVIESS            KY   BROADCAST MEDIA

&&

JAYSONW
Local storm report, Apr 26, 10:28 PM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1028 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 PM     HAIL             LIVERMORE               37.49N 87.13W
04/26/2011  M1.00 INCH       MCLEAN             KY   BROADCAST MEDIA

&&

JAYSONW
Local storm report, Apr 26, 10:59 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1059 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     HAIL             SACRAMENTO              38.03N 88.34W
04/26/2011  M1.75 INCH       WHITE              IL   PUBLIC

            STORM WINDOWS BUSTED WINDSHIELD CRACKED AND A LOT OF
            DENTS IN PERSONAL VEHICLE.

&&

JAYSONW
Local storm report, Apr 26, 11:02 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1102 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

&&

JAYSONW
Special weather statement, Apr 27, 1:07 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
107 AM CDT WED APR 27 2011

KYZ012-017-021-022-270645-
MUHLENBERG KY-CHRISTIAN KY-TODD KY-TRIGG KY-
107 AM CDT WED APR 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TODD...SOUTHERN
CHRISTIAN AND SOUTHWESTERN MUHLENBERG COUNTIES IN SOUTH CENTRAL
KENTUCKY...AND SOUTHEASTERN TRIGG COUNTY IN WESTERN KENTUCKY UNTIL
145 AM CDT...

AT 104 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING DIME SIZE
HAIL...AND VERY STRONG WINDS AROUND 50 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 11 MILES WEST OF HOPKINSVILLE TO
LAFAYETTE...MOVING NORTHEAST AT 45 MPH.

LOCATIONS THAT MAY BE IMPACTED INCLUDE HERNDON...FORT CAMPBELL
NORTH...OAK GROVE AND PEMBROKE.

THIS STORM WILL PRODUCE VERY HEAVY RAIN...WHICH MAY RESULT IN
STANDING WATER ON AREA ROADS. WATER LEVELS IN SMALL CREEKS...STREAMS
AND IN DITCHES MAY RISE QUICKLY...ESPECIALLY IN POOR DRAINAGE AREAS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA. STAY TUNED TO WEATHER
RADIO OR LOCAL MEDIA FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

SMITH

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:02 PM CDTTornado WarningPAHCaldwell, Crittenden, Livingston, Lyon, Marshall28 min
Apr 26, 7:14 PM CDTSevere Thunderstorm WarningPAHGraves46 min
Apr 26, 7:18 PM CDTSevere Thunderstorm WarningPAHCalloway, Graves, Marshall27 min
Apr 26, 7:28 PM CDTTornado WarningPAHCalloway, Marshall32 min
Apr 26, 7:32 PM CDTSevere Thunderstorm WarningPAHCrittenden, Livingston, Lyon, McCracken, Marshall28 min
Apr 26, 7:40 PM CDTTornado WarningPAHCaldwell, Christian, Lyon, Trigg50 min
Apr 26, 7:49 PM CDTFlash Flood WarningPAHBallard, Caldwell, Calloway, Carlisle, Crittenden, Fulton and 7 more6 hr
Apr 26, 7:55 PM CDTSevere Thunderstorm WarningPAHFulton, Graves, Hickman35 min
Apr 26, 7:59 PM CDTTornado WarningPAHCaldwell, Lyon, Marshall, Trigg46 min
Apr 26, 8:24 PM CDTTornado WarningPAHCaldwell, Christian, Hopkins51 min
Apr 26, 8:41 PM CDTSevere Thunderstorm WarningPAHCaldwell, Hopkins34 min
Apr 26, 8:46 PM CDTTornado WarningPAHChristian, Hopkins, Muhlenberg44 min
Apr 26, 9:04 PM CDTFlash Flood WarningPAHChristian, Henderson, Hopkins, McLean, Muhlenberg, Todd and 2 more6 hr
Apr 26, 9:06 PM CDTSevere Thunderstorm WarningPAHHopkins, McLean, Webster24 min
Apr 26, 9:14 PM CDTTornado WarningPAHHopkins, McLean, Muhlenberg46 min
Apr 26, 9:39 PM CDTSevere Thunderstorm WarningPAHDaviess, Hopkins, McLean, Muhlenberg51 min
Apr 26, 9:54 PM CDTFlash Flood WarningPAHDaviess6 hr
Apr 26, 10:24 PM CDTSevere Thunderstorm WarningPAHDaviess29 min
Apr 26, 11:44 PM CDTTornado WarningPAHTodd27 min
Apr 27, 9:10 AM CDTAreal Flood WarningPAHBallard, Caldwell, Calloway, Carlisle, Christian, Crittenden and 16 more48 hr
Apr 27, 1:46 PM CDTFlash Flood WarningPAHCaldwell, Calloway, Christian, Hopkins, McLean, Marshall and 3 more5 hr
Apr 27, 4:43 PM CDTFlash Flood WarningPAHCaldwell, Hopkins6 hr
Apr 27, 5:36 PM CDTFlash Flood WarningPAHDaviess, Henderson, Union6 hr
Apr 27, 1:49 PM CDTSevere Thunderstorm WarningPAHUnion26 min
Apr 27, 2:12 PM CDTSevere Thunderstorm WarningPAHJackson, Union33 min
Apr 27, 2:33 PM CDTSevere Thunderstorm WarningPAHFranklin, Jackson, Jefferson, Perry, Williamson27 min
Apr 27, 3:59 PM CDTTornado WarningPAHAlexander31 min
Apr 27, 4:16 PM CDTTornado WarningPAHJackson, Union29 min
Apr 27, 4:22 PM CDTFlash Flood WarningPAHFranklin, Jackson, Jefferson, Johnson, Perry, Union and 1 more6 hr
Apr 27, 4:25 PM CDTTornado WarningPAHAlexander, Pulaski, Union35 min
Apr 27, 4:44 PM CDTTornado WarningPAHJackson, Union31 min
Apr 27, 4:56 PM CDTTornado WarningPAHFranklin, Johnson, Pulaski, Union, Williamson49 min
Apr 27, 5:35 PM CDTTornado WarningPAHPope, Saline16 min
Apr 26, 7:04 PM CDTFlash Flood WarningPAHButler, Carter, New Madrid, Ripley, Stoddard, Wayne6 hr
Apr 26, 7:05 PM CDTSevere Thunderstorm WarningPAHNew Madrid, Scott, Stoddard25 min
Apr 26, 7:36 PM CDTFlash Flood WarningPAHButler12 hr
Apr 27, 2:30 AM CDTFlash Flood WarningPAHButler12 hr
Apr 27, 9:03 AM CDTRiver Flood WarningPAHCarter82 min
Apr 27, 12:31 PM CDTSevere Thunderstorm WarningPAHCarter, Ripley29 min
Apr 27, 12:42 PM CDTSevere Thunderstorm WarningPAHButler, Ripley33 min
Apr 27, 12:58 PM CDTSevere Thunderstorm WarningPAHButler, Carter, Wayne32 min
Apr 27, 1:01 PM CDTSevere Thunderstorm WarningPAHBollinger, Stoddard, Wayne29 min
Apr 27, 1:28 PM CDTSevere Thunderstorm WarningPAHBollinger, Cape Girardeau32 min
Apr 27, 1:34 PM CDTSevere Thunderstorm WarningPAHCarter26 min
Apr 27, 1:59 PM CDTSevere Thunderstorm WarningPAHCarter, Wayne31 min
Apr 27, 2:26 PM CDTSevere Thunderstorm WarningPAHBollinger, Butler, Stoddard34 min
Apr 27, 2:30 PM CDTSevere Thunderstorm WarningPAHWayne30 min
Apr 27, 2:32 PM CDTFlash Flood WarningPAHButler24 hr
Apr 27, 2:53 PM CDTSevere Thunderstorm WarningPAHWayne37 min
Apr 27, 3:04 PM CDTSevere Thunderstorm WarningPAHButler26 min
Apr 27, 3:21 PM CDTTornado WarningPAHButler24 min
Apr 27, 3:31 PM CDTSevere Thunderstorm WarningPAHBollinger, Butler, Stoddard29 min
Apr 27, 3:34 PM CDTSevere Thunderstorm WarningPAHStoddard41 min
Apr 27, 3:41 PM CDTTornado WarningPAHBollinger19 min
Apr 27, 3:43 PM CDTTornado WarningPAHBollinger, Cape Girardeau17 min
Apr 27, 3:52 PM CDTTornado WarningPAHBollinger, Cape Girardeau, Perry23 min
Apr 27, 3:55 PM CDTTornado WarningPAHBollinger, Cape Girardeau, New Madrid, Scott, Stoddard35 min
Apr 27, 4:01 PM CDTTornado WarningPAHBollinger, Cape Girardeau14 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.